# SDR DALA2023022101266

- Difficulty date: February 19, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 87,877 hours, 39,126 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3241 L1 DOOR ARMING LEVER HARD TO OPERATE. CORRECTIVE ACTION: PADDLE ON ARMING LEVER WAS LOOSE. TIGHTENED UP AND OPS CHECK GOOD. (2635880)
